Salvatore Floccari - On the motive of O'Grady's six dimensional hyper-Kähler varieties

epiga:9758 - Épijournal de Géométrie Algébrique, February 13, 2023, Volume 7 - https://doi.org/10.46298/epiga.2022.9758
On the motive of O'Grady's six dimensional hyper-Kähler varietiesArticle

Authors: Salvatore Floccari ORCID

    We prove that the rational Chow motive of a six dimensional hyper-Kähler variety obtained as symplectic resolution of O'Grady type of a singular moduli space of semistable sheaves on an abelian surface $A$ belongs to the tensor category of motives generated by the motive of $A$. We in fact give a formula for the rational Chow motive of such a variety in terms of that of the surface. As a consequence, the conjectures of Hodge and Tate hold for many hyper-Kähler varieties of OG6-type.


    Volume: Volume 7
    Published on: February 13, 2023
    Accepted on: October 22, 2022
    Submitted on: July 4, 2022
    Keywords: Mathematics - Algebraic Geometry

    Consultation statistics

    This page has been seen 528 times.
    This article's PDF has been downloaded 423 times.